# SDR CALA0500099

- Difficulty date: April 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 55,583 hours, 29,556 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 6575563
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP AFT MID SECTION OF  LT HORIZONTAL STABILIZER CORRODED AT AFT T/E STRAP AROUND SUPPORT RETAINER HOLES AT STAB STA 176.4 ON TOP SIDE OF T/E BEAM AT HINGE ATTACH POINT.  A TRAILING EDGE BEAM REPAIR WAS INSTALLED IAW SRM 55-10-13, FIGURE 203, PAGE 207.
